# SDR FDEA201109103815

- Difficulty date: September 10, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- Aircraft time: 41,905 hours, 28,268 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 655612950
- Condition: Corroded
- Location: Bs 950e S28-29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT BS 950E BETWEEN STRINGERS 29R AND 28R.  REMOVED SHEAR TIE IAW SRM 51-30-2.  FABRICATED NEW SHEAR TIE IAW SRM 51-20-1 FIG 7 AND DWG 65-56129  INSTALLED NEW SHEAR TIE IAW SRM 51-30-2 REV 103.
